# SDR IPXA2024070811908

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 20,180 hours, 3,003 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Packing
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAS HOSE DISCONNECT FITTING PACKING DAMAGED. FOUND DURING REMOVAL OF EVACUATION SLIDE DUE PARTS NIS IN HKG, ITEM DEFERRED PER MEL 25-68-1. PLACARD INSTALLED. PACKING PN: AS568-023-9009-75, IPC 25-68-01-03-561. OPEN
